# SDR R61A201401100045

- Difficulty date: January 10, 2014
- Submitted: January 13, 2014
- Operation: Air carrier
- Aircraft: N213WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4213
- Aircraft time: 9,377 hours, 9,114 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Damaged
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE MAIN CABIN DOOR AFT HINGE POINT BLACK GUIDE SHEARED.  MAINTENANCE R & R IAW AMM.  ACFT OPS CHECKED GOOD AND IS GOOD FOR SERVICE.
